# SDR HEER20160406364

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 16,921 hours
- Engine: Allsn 250C47B
- Engine time: 8,831 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150522
- Condition: Spalled
- Location: Nr 5
- Part time: 936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 3-5-16 DUE TO IMPELLER RETIREMENT.  NR 5 BEARING EXHIBITS SPALLING AT OUTER RACE SPLIT.  REPLACED NR 5 BEARING.
